# SDR CALA2022013100258

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6279 AFT GALLEY FLOOR SUPPORT BEAM Y765 AT FR70 HAVE CORROSION DOT 42-019 EVALUATED AFT GALLEY FLOOR SUPPORT BEAM Y765 AT FR70 WITH CORROS ION OUT OF LIMITS DIM L=1.782, W=1.516, REMAIN THICKNESS 0.3, RE MOVED AND REPLACED FOR NEW BEAM IAW SRM 51-42-11. ACCOMPLISHED B Y EMP#V936054 AT BFM ST AEROSPACE MOBILE. NR#0020351
